# SDR AALA974038

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - STRINGER 22R CORRODED AT STA 1148.  REPAIRED STR 22R PER SRM 53-10-3.  TST:  53,951.54 HOURS.  CYCLES:  32,698.  (X)
